No Cover Image

Journal article 1264 views

Compensated convexity and Hausdorff stable geometric singularity extractions

Kewei Zhang, Antonio Orlando, Elaine Crooks Orcid Logo

Mathematical Models and Methods in Applied Sciences, Volume: 25, Issue: 4, Pages: 747 - 801

Swansea University Author: Elaine Crooks Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1142/S0218202515500189

Published in: Mathematical Models and Methods in Applied Sciences
Published: 2014
Online Access:
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 4
Start Page: 747
End Page: 801